| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that, following intraocular lens (iol) implant procedure, the patient experienced blurry vision.The lens was exchanged in a secondary procedure.Clinical reason for the explant was given as "macular edema & reduced vision".Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).